Am I Experiencing The Vyvanse Crash Or Am I On The Wrong Dose?

Question

Asked by Brooke

Am I Experiencing The Vyvanse Crash Or Am I On The Wrong Dose?

I am 40 years old and just started Vyvanse 4 days ago, 30mg. My symptoms seem to be different from others. I feel great for the first 3-4 hours after taking git at 7am. Focused, motivated, relaxed, etc. But the I gradually start with a heavy head feeling with a slight headache and get sleepy. This worsens as the day goes on and by dinner time I can hardly stay awake and just have a hangover like feeling. I am sleeping better than I have in years though. Is this the "crash" i am hearing about? I almost feeli like I might need to take another 30mg mid day but havent tried because my dr has me scared about taking exactly as prescribed. Do you think this means I need a higher dose so the focused, motivated feeling lasts longer thean 4 hours?

Answer

Brooke

Thank you for your question and welcome to ADHDCentral.com.

I am not a medical professional and would not be able to provide you with medical advice.

Different people react differently to medications. Therefore, what may work for one person may not work for another. It sounds as if this medication is not working optimally for you and you should discuss how you are feeling and what you are experiencing with your doctor. He or she would be best able to determine if you should try a different dose or take an additional dose later in the day.

For more information:

Frequently Asked Questions: Medications

Side Effects of Commonly Prescribed Medications for ADHD

Tips for Managing Side Effects

Eileen

Answered by Eileen Bailey